Non-integrability of the equations of heavy gyrostat
Compositio Mathematica, Tome 82 (1992) no. 3, p. 275-291
@article{CM_1992__82_3_275_0,
     author = {Gavrilov, Lubomir},
     title = {Non-integrability of the equations of heavy gyrostat},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {82},
     number = {3},
     year = {1992},
     pages = {275-291},
     zbl = {0748.70003},
     mrnumber = {1163218},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__82_3_275_0}
}
Gavrilov, Ljubomir. Non-integrability of the equations of heavy gyrostat. Compositio Mathematica, Tome 82 (1992) no. 3, pp. 275-291. http://www.numdam.org/item/CM_1992__82_3_275_0/

[1] Ablowitz, M.J., Ramani, A. and Segur, H.: J. Math. Phys. 21 (1980), 715. | MR 565716 | Zbl 0445.35056

[2] Alder, M. and Van Moerbeke, P.: Algebraic Completely Integrable Systems: A Systematic Approach, Academic Press, to appear.

[3] Bruns, H.: Acta Math. 11 (1887), 25-96. | JFM 19.0935.01

[4] Gavrilov, L.: Non-integrability of a class of differential equations which are not of Painlevé type, Compt. Rend. Acad. Bulg. Sci. 41 (1988), 21-24. | MR 944555 | Zbl 0649.34013

[5] Gavrilov, L.: On the integrable cases of the equations of heavy gyrostat, Annuaire de l'Universite de Sofia Mécanique 80 (1986) in Russian.

[6] Gavrilov, L.: Remarks on the equations of heavy gyrostat, Compt. Rend. Acad. Bulg. Sci. 42 (1989), 17-20. | MR 1020855 | Zbl 0668.70007

[7] Golubev, V.V.: Lectures on the integration of equations of motion of a rigid body about a fixed point,Haifa: Israel, 1960. | MR 116511 | Zbl 0122.18701

[8] Gorr, G.V.: Kudryashova, L.V. and Stepanova, L.A.: Classical problems in rigid body dynamics,Naukova Dumka: Kiev, 1978 in Russian.

[9] Griffiths, P. and Harris, J.: Principles of Algebraic Geometry, Wiley-Interscience, New York (1978). | MR 507725 | Zbl 0408.14001

[10] Horn, J.: J. Reine und Angew. Math 116 (1896), 265-306 and J. Reine und Angew. Math. 117 (1897), 104-128, 254-266. | JFM 27.0260.01

[11] Husson, Ed.: Recherche des intégrales algébriques dans le mouvement d'un solide pesant autour d'un point fixe, Ann. Fac. Sci. Univ. Toulouse Serie 2 8 (1906), 73-152 and Acta Math. 31 (1907), 71. | JFM 37.0746.01 | Numdam

[12] Keis, I.A.: PMM USSR 28 (1964), 633-639. | Zbl 0136.21902

[13] Kozlov, V.V.: Methods for Qualitative Analysis in Rigid Body Dynamics, Moscow University Press, Moscow (1980). | MR 598628

[14] Lesfari, A.: Abelian surfaces and Kowalewski's top, Ann. Scient. Ec. Norm. Sup. 4e série 21 (1988), 193-223. | Numdam | MR 956766 | Zbl 0667.58019

[15] Yehia, H.M.: J. Mecan. Theor. Appl. 5 (1986), 747-754. | MR 852183 | Zbl 0619.70005

[16] Yehia, H.M.: Mech. Res. Commun. 13 (1986), 169-172. | MR 852199 | Zbl 0606.70008

[17] Yoshida, H.: Celest. Mech. 31 (1983), 363-379 and 31 (1983), 381-399. | MR 737804 | Zbl 0556.70014

[18] Ziglin, S.L.: Funct. Anal. Appl. 16 (1983), 181-189 and 17 (1983), 6-17. | Zbl 0518.58016